# SDR SWIA201333618

- Difficulty date: June 5, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 13,166 hours, 8,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR WILL NOT OPEN.  CLEANED AND LUBED PASSENGER DOOR IAW AMM.  NO DEFECTS NOTED.  OPS CHECK GOOD.
